# SDR TAMF20050006O

- Difficulty date: September 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 65,878 hours, 23,930 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF, THE CREW FELT A SUSPECTED BIRD STRIKE IN THE RIGHT PART OF THE AIRPLANE.  DURING MAINTENANCE INSPECTION WAS FOUND A DENT AND CRACK ON THE NOSE SKIN AT SLAT NR 7. TIME LIMITED REPAIR WAS PERFORMED IAW EWO AND MFG APPROVAL NR 1-124395785-2 IN ORDER TO PERFORM FLIGHT. RIGHT NOW THE AIRPLANE IS PENDING FOR PERMANENT REPAIR. PERMANET REPAIR IN SLAT NR 7 WAS PERFORMED IAW EWO 767-57-005 PART II & BOEING APPROVAL 1-124395785. OPERATIONAL TEST OF LEADING EDGE SLATS WAS PERFORMED IAW AMM 27-81-01 PAGE 430-440 WITH NORMAL RESULTS. THE AIRPLANE RETURNED TO SERVICE ON SEPTEMBER 21, 2005.
